# SDR DALA2025042103059

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE HAS CORROSION STA 947.5 LBL 50. MAIN CABIN FLOORBEAM REPAIR AT STA 947.5 WAS ACCOMPISHED ON N/R 00326. MAIN CABIN FLOOR BEAM STATION 947.5 WAS REPAIRED AS PER B737 SRM 53-70-51-2R REPAIR 5.
